# SDR UPS05145820

- Difficulty date: November 23, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

MAIN CABIN DOOR WOULD NOT DISARM.  PERFORMED DOOR ADJ & TEST PER MM 52-10-30-5 -1.2.3.4. DOOR SEEMS TO OPERATE NORMALLY.
